# SDR CALA2011080400526

- Difficulty date: August 4, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 38,624 hours, 13,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT SIGN CAME OFF.  REPLACED AFT GALLEY EXIT SIGN ASSY NEXT TO AFT ENTRY DOOR & OPS CHECKED GOOD.
